Contractive Mappings on a Premetric Space

Author: 
Peer reviewed: 
Yes, item is peer reviewed.
Scholarly level: 
Faculty/Staff
Final version published as: 

International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 3, Pages 469-475
http://dx.doi.org/10.1155/S0161171285000515

Date created: 
1985
Keywords: 
Premetric space
Sequentially t-contractive mappings
Geometric mean contraction
Iteratively t-contractive mapping
Topological vector space
Abstract: 

In this paper, we study the fixed point property of certain types ofcontractive mappings defined on a premetric space. The applications of these results to topological vector spaces and to metric spaces are also discussed.

Language: 
English
Document type: 
Article
Rights: 
You are free to copy, distribute and transmit this work under the following conditions: You must give attribution to the work (but not in any way that suggests that the author endorses you or your use of the work); You may not use this work for commercial purposes; You may not alter, transform, or build upon this work. Any further uses require the permission of the rights holder (or author if no rights holder is listed). These rights are based on the Creative Commons Attribution-NonCommercial-NoDerivatives License.
Statistics: